# SDR CA000518013

- Difficulty date: April 11, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 5,477 hours
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 1053178201
- Part serial: 512519
- Condition: Unserviceable
- Location: T/R Gear Box
- Component: T/R Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TAILROTOR (T/R) GEARBOX CHANGE,THE T/R PITCH CHANGE BELLCRANK WAS FOUND DAMAGED.  THE DAMAGE WAS CAUSED FROM THE SAFETY WIRE CHAFING NEAR THE PIVOT BEARING.  SAFETY WIRE IS FASTENED TO PIVOT BEARING STUD FROM THE T/R GEARBOX.
